# SDR CALA9801227

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORROSION AT STA 980, LBL 34, STA 996, LBL 27, AND STA 965, LBL 16.  L-ANGLES AND FILLERS WERE FABRICATED AND INSTALLED AT EACH LOCATION IAW SRM 53-05, FIGURE 20A AND 51-10-3.
